# SDR CA010622016

- Difficulty date: May 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,579 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Oil Cooler
- Part time: 7,548 hours, 8,957 cycles
- Component: Engine Oil, Honeywell, 28E997
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF AN OIL LEAK ON THE # 2 ENGINE RESULTED IN THE REPLACEMENT OF THE ENGINE OIL COOLER. THE OIL COOLER HAD BEEN IN SERVICE 115 DAYS SINCE REPAIR FOR LEAKING .
